PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

The Wholeness Axioms and the Class of Supercompact Cardinals

Volume 60 / 2012

Arthur W. Apter Bulletin Polish Acad. Sci. Math. 60 (2012), 101-111 MSC: 03E35, 03E55, 03E65. DOI: 10.4064/ba60-2-1


We show that certain relatively consistent structural properties of the class of supercompact cardinals are also relatively consistent with the Wholeness Axioms.


  • Arthur W. ApterDepartment of Mathematics
    Baruch College of CUNY
    New York, New York 10010, U.S.A.
    The CUNY Graduate Center, Mathematics
    365 Fifth Avenue
    New York, New York 10016, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image